MAUDE Adverse Event Report: ATRIUM MEDICAL CORPORATION OASIS; BOTTLE, COLLECTION, VACUUM

ATRIUM MEDICAL CORPORATION OASIS; BOTTLE, COLLECTION, VACUUM
Model Number 3600-100
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/25/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by the customer that they received an oasis drain that was missing the kickstand.
 
Additional Manufacturer Narrative
Upon completion of the investigation into this event a follow up report will be submitted.
 
Additional Manufacturer Narrative
Additional information section: h6.This complaint reports that recent drains look different (specifically mentioning the lettering) and are missing "kickstands." further questioning clarified that only one drain was missing the floor stand.The user chose to use the drain despite the concerns and will not be returning it for evaluation.They provided a picture which shows the drain in use.The picture is small and is at an angle that makes it difficult to see the bottom of the drain, but it does appear as if the floor stand is missing.The artwork on the drain based on the image provided is correct.An update to the drain artwork was introduced on (b)(6) 2025 which changed the look of the drain.The drain should still contain a floor stand.It is possible that the floor stand could be damaged or not adequately snapped onto the post, allowing it to fall off.There was no information provided by the user that a floor stand was found within the packaging material.The drains are 100% inspected by ensuring the stand can be rotated into its locked position and therefore it should be noticed if a floor stand is missing during the manufacturing and/or inspection process.A dhr review and the recurring lot number report could not be completed because the product lot number of the complaint was not provided.A historical review of capa, ncrs and complaints was completed, which did not identify any issues directly related to this complaint.A risk review found that the risk management documents for this product adequately address the reported defect and the severity and anticipated occurrence level are appropriate.This complaint reports a missing floor stand.Based on the provided picture, the complaint and device nonconformance are confirmed, but the cause is not known.The most likely root cause is due to manufacturing ¿ assembly and therefore a corrective action request (cr 1352911) has been initiated.
 
Event or Problem Description
N/a.

Brand Name
OASIS
Common Device Name
BOTTLE, COLLECTION, VACUUM
Manufacturer (Section D)
ATRIUM MEDICAL CORPORATION
40 continental blvd
merrimack NH
Manufacturer (Section G)
ATRIUM MEDICAL CORPORATION
40 continental blvd
merrimack NH
Manufacturer Contact
lori gosselin
40 continental blvd
merrimack, NH 
MDR Report Key22506150
Report Number3011175548-2025-000007
Device Sequence Number9403168
Product Code KDQ
UDI-Device Identifier00650862110012
UDI-Public(01)00650862110012
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K043140
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3600-100
Device Catalogue Number3600-100
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2025
Supplement Date Received by Manufacturer08/21/2025
Initial Report FDA Received Date07/15/2025
Supplement Report FDA Received Date08/23/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN.
Patient SexUnknown